2019
Том 71
№ 11

All Issues

Kopach M. I.

Articles: 3
Article (Ukrainian)

Two-sided volterra integral inequalities with nonmonotonic operators

Kopach M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 696-701

Article (Ukrainian)

Two-sided processes of successive approximations to solutions of equations with nonmonotone right sides

Kopach M. I., Shuvar B. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 660—665

Article (Ukrainian)

Two-sided Volterra-type integral inequalities with several independent variables

Kopach M. I., Shuvar B. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 848-853